# SDR MALA976515

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2352
- System (JASC): 2760 · Drag Control System
- Part: Circuit Card
- Part number: HC921H0478000
- Condition: Intermittent
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF MANUAL SPOILER FAULT ILLUMINATED.  QRH PROCEDURES COMPLIED.  MAINTENANCE CONTROLS REQUEST RETURNED TO DTW.  MANUAL SPOILER FAULT LIGHT EXTINGUISHED AFTER LANDING AND AIRBRAKE/LIFT SPOILER LEVER WAS RETURNED TO POSITION.  MAINTENANCE REPLACED CIRCUIT CARD CH65.  ALL CHECKS GOOD.
